# SDR YENA2024050200695

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N986JB
- Make and model: Airbus A321-231
- Aircraft serial: 07907
- Aircraft time: 27,274 hours, 5,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2120, SAN-BOS. 'INBOUND INFLIGHT CREW REPORTED (3) PAX FELT NAUSEOUS - DISORIENTED NEAR 3 L/R; A GAS/FUNK ODER WAS INDICATED BY MULTIPLE INFLIGHT CREW MEMBERS. INBOUND FLIGHT CREW WERE NOT AWARDED OF THIS DURING FLIGHT; NOT ENOUGH INFO WAS GIVEN BY THE FLIGHT CREW ON THE MX-270 TO COMPLETE THE REQ TSM. RAN APU W/ PACKS ON FOR 20 MIN, NO EVIDENCE OF SMELL NOTED. PERFORMED DUAL IDLE ENG RUN FOR 10 MIN W/ NO EVIDENCE OF SMELL AS WELL. REPLACED BOTH RECIRCULATION FILTERS AS A PRECAUTIONARY ACTION PER AMM 21-21-41. A/C OK FOR SVC. CONT DEFECT 3818548-1 (COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TP TYPE 10, (A), 1 , C PER TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SVC. ).'
